Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

On depo shot for irregular periods, having yellow discharge with bad smell. What's wrong ?

Im 20 years old and ive been on depo for three months now. I have irregular periods on and off during the month, But for the past month i have had discharge thats yellow and smells extremly bad.I have to wear paintie liners everyday that i change every 2 mins.. i keep vaginal powder and wipes with me.. i dont know whats wrong with me and im concerned
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for the query,

Foul smelling vaginal discharge suggests vaginal infection with trichomonas vaginalis or candida albicans.
Get a swab test done for diagnosis.
Treatment depends on the dignosis.
Maintain personal hygiene.
Hope this helps,
Dr Nilofer
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor